# SDR CALA2025090908636

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 91,633 hours, 12,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2302
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY FLOOR PATH LIGHTS IN AFT RIGHT GALLEY HAVE CRACKED LENSES. REQUIRES REPLACEMENT. REPLACED EMERGENCY FLOOR PATH LIGHTS IAW CMM 25-02-80. OPS CHECK GOOD.
